Alert archive / Washington / Red Flag Warnings in 2025

Red Flag Warning 18, NWS Spokane, WA

September 24, 202512 counties in Washington

NWS Spokane, WA issued this red flag warning at Sep 24, 2025, 12:24 PM PDT for 12 counties in Washington. It took effect at Sep 25, 2025, 11:00 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 24, 2025, 12:24 PM PDT (19:24 UTC)
In effect from
Sep 25, 2025, 11:00 AM PDT
Expired
Sep 26, 2025, 5:57 AM PDT
In force
19 hr
Issued by
NWS Spokane, WA

Counties Adams County, WA, Asotin County, WA, Chelan County, WA, Columbia County, WA, Douglas County, WA, Ferry County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 80 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 7.4 hours before the alert went out and 435 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2025-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2025-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2295 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WWUS86 KOTX 241924
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1224 PM PDT Wed Sep 24 2025

...VIGOROUS DRY COLD FRONT PASSAGE ON THURSDAY...

.A dry cold front will sweep across the Inland Northwest Thursday
afternoon and evening. Winds will increase through the day with
gusty westerly winds by the afternoon. Winds will see a shift
from west-southwest to west-northwest across north central
Washington late afternoon to early evening. Winds will remain
gusty along the east slopes of the central Cascade Mountains
through Thursday night with dry air mixing down and fair to poor
relative humidity recovery on mid slopes and ridge tops.

WAZ697-698-703>709-251500-
/O.UPG.KOTX.FW.A.0012.250925T2000Z-250926T0600Z/
/O.NEW.KOTX.FW.W.0018.250925T2000Z-250926T0600Z/
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-
East Washington North Cascades (Zone 698)-
Okanogan Valley (Zone 703)-Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
1224 PM PDT Wed Sep 24 2025

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 697, 698,
703, 704, 705, 706, 707, 708, AND 709...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM to 11 PM PDT Thursday. The Fire Weather Watch is no
longer in effect.

* Affected Area: East Portion of North Cascades National 
  Park/Lake Chelan National Recreation Area (Zone 697), East 
  Washington North Cascades (Zone 698), Okanogan Valley (Zone 
  703), Methow Valley (Zone 704), Foothills of Central 
  Washington Cascades (Zone 705), Waterville Plateau (Zone 706), 
  Western Columbia Basin (Zone 707), Eastern Columbia Basin  -
  Palouse  -Spokane Area (Zone 708) and Lower Palouse  -Snake 
  River (Zone 709).

* Winds: West 15 to 20 mph with gusts up to 25 to 30 mph. Exposed
  ridges along the east slopes of the Cascades to the Waterville
  Plateau will see west winds 20 to 30 mph with gusts up to 35 to
  40 mph.

* Relative Humidities: 8 to 18 percent at lower elevations below
  3000 feet and 15 to 25 percent in the higher terrain above 3000
  feet.

* Impacts: Rapid fire spread for any new or ongoing fires.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ696-251500-
/O.UPG.KOTX.FW.A.0012.250925T2000Z-250926T1600Z/
/O.NEW.KOTX.FW.W.0018.250925T2000Z-250926T1600Z/
East Washington Central Cascades (Zone 696)-
1224 PM PDT Wed Sep 24 2025

...RED FLAG WARNING IN EFFECT FROM 1 PM THURSDAY TO 9 AM PDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
696...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM Thursday to 9 AM PDT Friday. The Fire Weather Watch is
no longer in effect.

* Affected Area: East Washington Central Cascades (Zone 696).

* Winds: West-Northwest 10 to 15 mph with gusts up to 25 mph in 
  the valleys and 15 to 25 mph with gusts up to 35 mph in the 
  mountains.

* Relative Humidities: 11 to 26 percent in the valleys and 20 to
  33 percent over the higher terrain.

* Impacts: Rapid fire spread for any new or ongoing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ702-251500-
/O.NEW.KOTX.FW.W.0018.250925T2000Z-250926T0600Z/
Colville Reservation (Zone 702)-
1224 PM PDT Wed Sep 24 2025

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 702...

The National Weather Service in Spokane has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM to 11 PM PDT Thursday.

* Affected Area: Colville Reservation (Zone 702).

* Winds: West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidities: 10 to 19 percent.

* Impacts: Rapid fire spread for any new or ongoing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
984 
WWUS86 KOTX 250906
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
206 AM PDT Thu Sep 25 2025

...VIGOROUS DRY COLD FRONT PASSAGE ON THURSDAY...

.A dry cold front will sweep across the Inland Northwest Thursday
afternoon and evening. Winds will increase through the day with
gusty westerly winds by the afternoon. Winds will see a shift
from west-southwest to west-northwest across north central
Washington late afternoon to early evening. Winds will remain
gusty along the east slopes of the central Cascade Mountains
through Thursday night with dry air mixing down and fair to poor
relative humidity recovery on mid slopes and ridge tops.

WAZ696-252300-
/O.EXT.KOTX.FW.W.0018.250925T1800Z-250926T1600Z/
East Washington Central Cascades (Zone 696)-
206 AM PDT Thu Sep 25 2025

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 AM
PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 696...

* Affected Area: East Washington Central Cascades (Zone 696).

* Winds: West-Northwest 10 to 15 mph with gusts up to 30 mph in 
  the valleys and 15 to 25 mph with gusts up to 40 mph in the 
  mountains.

* Relative Humidities: 11 to 26 percent in the valleys and 20 to
  33 percent over the higher terrain.

* Impacts: Rapid fire spread for any new or ongoing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ697-698-702>709-252300-
/O.CON.KOTX.FW.W.0018.250925T2000Z-250926T0600Z/
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-
East Washington North Cascades (Zone 698)-
Colville Reservation (Zone 702)-Okanogan Valley (Zone 703)-
Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
206 AM PDT Thu Sep 25 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 697, 698, 702, 703, 704, 705, 706, 707, 708, 
AND 709...

* Affected Area: East Portion of North Cascades National 
  Park/Lake Chelan National Recreation Area (Zone 697), East 
  Washington North Cascades (Zone 698), Colville Reservation 
  (Zone 702), Okanogan Valley (Zone 703), Methow Valley (Zone 
  704), Foothills of Central Washington Cascades (Zone 705), 
  Waterville Plateau (Zone 706), Western Columbia Basin (Zone 
  707), Eastern Columbia Basin  -Palouse  -Spokane Area (Zone 
  708) and Lower Palouse  -Snake River (Zone 709).

* Winds: West 15 to 20 mph with gusts up to 35 mph. Exposed 
  ridges along the east slopes of the Cascades to the Waterville 
  Plateau will see west winds 20 to 30 mph with gusts up to 35 to 
  40 mph.

* Relative Humidities: 8 to 18 percent at lower elevations below
  3000 feet and 15 to 25 percent in the higher terrain above 3000
  feet.

* Impacts: Rapid fire spread for any new or ongoing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
488 
WWUS86 KOTX 252158
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
258 PM PDT Thu Sep 25 2025

...VIGOROUS DRY COLD FRONT PASSAGE THURSDAY...

.A dry cold front will sweep across the Inland Northwest Thursday
afternoon and evening. Winds will see a shift from west-southwest
to west-northwest across north central Washington late afternoon 
to early evening. Winds will remain gusty along the east slopes of
the central Cascade Mountains through Thursday night with dry air
mixing down and fair to poor relative humidity recovery on mid 
slopes and ridge tops.

WAZ697-698-702>709-260600-
/O.CON.KOTX.FW.W.0018.000000T0000Z-250926T0600Z/
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-
East Washington North Cascades (Zone 698)-
Colville Reservation (Zone 702)-Okanogan Valley (Zone 703)-
Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
258 PM PDT Thu Sep 25 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS 
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
697, 698, 702, 703, 704, 705, 706, 707, 708, AND 709...

* Affected Area: East Portion of North Cascades National 
  Park/Lake Chelan National Recreation Area (Zone 697), East 
  Washington North Cascades (Zone 698), Colville Reservation 
  (Zone 702), Okanogan Valley (Zone 703), Methow Valley (Zone 
  704), Foothills of Central Washington Cascades (Zone 705), 
  Waterville Plateau (Zone 706), Western Columbia Basin (Zone 
  707), Eastern Columbia Basin  -Palouse  -Spokane Area (Zone 
  708) and Lower Palouse  -Snake River (Zone 709).

* Winds: West 15 to 20 mph with gusts up to 35 mph. Exposed 
  ridges along the east slopes of the Cascades to the Waterville 
  Plateau will see west winds 20 to 30 mph with gusts up to 35 to 
  40 mph.

* Relative Humidities: 8 to 18 percent at lower elevations below
  3000 feet and 15 to 25 percent in the higher terrain above 3000
  feet.

* Impacts: Rapid fire spread for any new or ongoing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ696-260630-
/O.CON.KOTX.FW.W.0018.000000T0000Z-250926T1600Z/
East Washington Central Cascades (Zone 696)-
258 PM PDT Thu Sep 25 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 696...

* Affected Area: East Washington Central Cascades (Zone 696).

* Winds: West-Northwest 10 to 15 mph with gusts up to 30 mph in 
  the valleys and 15 to 25 mph with gusts up to 40 mph in the 
  mountains.

* Relative Humidities: 11 to 26 percent in the valleys and 20 to
  33 percent over the higher terrain.

* Impacts: Rapid fire spread for any new or ongoing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.


&&

$$
774 
WWUS86 KOTX 260550
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
1050 PM PDT Thu Sep 25 2025

WAZ697-698-702>709-260700-
/O.EXP.KOTX.FW.W.0018.000000T0000Z-250926T0600Z/
East Portion of North Cascades National Park/Lake Chelan National
Recreation Area (Zone 697)-
East Washington North Cascades (Zone 698)-
Colville Reservation (Zone 702)-Okanogan Valley (Zone 703)-
Methow Valley (Zone 704)-
Foothills of Central Washington Cascades (Zone 705)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
1050 PM PDT Thu Sep 25 2025

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 697, 698,
702, 703, 704, 705, 706, 707, 708, AND 709...

Breezy to gusty winds will continue through 1 AM though wind
speeds have peaked and will continue to slowly come down with
humidity levels rising toward 40 percent. 


$$

WAZ696-261600-
/O.CON.KOTX.FW.W.0018.000000T0000Z-250926T1600Z/
East Washington Central Cascades (Zone 696)-
1050 PM PDT Thu Sep 25 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 696...

* Affected Area: East Washington Central Cascades (Zone 696).

* Winds: West-Northwest 10 to 15 mph with gusts up to 30 mph
  mainly across the mid to upper slopes. In the valleys, northwest
  5 to 10 mph with infrequent gusts to 20 mph. 

* Relative Humidities: Poor overnight recoveries of 45 to 55 
  percent. 

* Impacts: Rapid fire spread for any new or ongoing fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
377 
WWUS86 KOTX 261257
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
557 AM PDT Fri Sep 26 2025

WAZ696-261400-
/O.CAN.KOTX.FW.W.0018.000000T0000Z-250926T1600Z/
East Washington Central Cascades (Zone 696)-
557 AM PDT Fri Sep 26 2025

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 696...

The National Weather Service in Spokane has cancelled the Red
Flag Warning.

Relative humidity values have risen above critical thresholds and
thus the Red Flag Warning has been cancelled.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Sep 24, 10:23 AM PDT, 2 hours 1 minute earlier. Its key messages:

  • Warm temperatures Wednesday and Thursday.
  • Elevated to Critical Fire Weather Conditions Thursday due to dry, breezy conditions.
Area forecast discussion, Sep 24, 10:23 AM PDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Spokane WA
1023 AM PDT Wed Sep 24 2025

.KEY MESSAGES...

- Warm temperatures Wednesday and Thursday.

- Elevated to Critical Fire Weather Conditions Thursday due to
  dry, breezy conditions.

&&

.SYNOPSIS...
Dry and warm conditions will continue into Thursday with high
temperatures in the 80s. Dry and breezy conditions are expected
Thursday, leading to elevated to critical fire weather
conditions, with temperatures dropping back into the 70s
Friday. Chances for rain return late in the weekend into early
next week.

&&

.DISCUSSION...
Wednesday: Wednesday morning won't be quite as chilly as Tuesday
morning with only the coldest northeastern valleys expected to drop
into the mid 30s primarily along US-395 from Colville south to
Springdale. Isolated locations in these valleys could see an hour or
two of frost and/or fog development early in the morning, though
coverage will be lesser than on Tuesday morning. For the afternoon,
temperatures will rise into the 80s as the region remains under the
influence of a ridge of high pressure.

Thursday: A robust cold front will sweep through the Inland
Northwest bringing gusty west winds and leaving a very dry airmass
in its wake. Sustained wind speeds of 15 to 25 mph and gusts of 30
to 40 mph are anticipated through the Cascade gaps, over the
Waterville Plateau, and across the Columbia Basin Thursday afternoon
and evening. Behind the cold front, RHs will drop into the teens.
There is high confidence in wind speeds and RH values meeting the
thresholds for critical fire weather conditions. Thus, a Fire
Weather Watch has been issued for Thursday afternoon and evening
covering the Cascades, Columbia Basin, and Spokane area down to the
Blues. For western Chelan County, the watch is out through Friday
morning with poor RH recoveries in the forecast and strong winds
expected to linger. High temperatures Thursday will be 2 to 5
degrees cooler than on Wednesday in the upper 70s to mid 80s.

Friday through Monday: Weak ridging will redevelop Friday, then the
next trough moves in from offshore over the weekend and into early
next week. Following Thursday's cold front, temperatures on Friday
will be around 10 degrees cooler in the upper 60s to mid 70s. Cloud
cover will gradually increase Friday night through Sunday as the
next trough nears the coast. Chances for showers move into the
Cascades Sunday, then expand eastward over the rest of the region
Sunday night into Monday. Temperatures will range from the mid 70s
to the low 80s Saturday through Monday.

Smoke and Haze: The Lower Sugarloaf and Labor Mountain fires in the
Cascades are expected to continue producing large amounts of smoke
that will impact air quality across the region. The WA Department of
Ecology has issued an Air Quality Alert until further notice and
will reassess conditions periodically. /Fewkes

&&

.AVIATION...
18Z TAFS: High pressure and drier air will bring generally VFR
conditions. Smoke from fires in the Cascades will continue to
impact visibility through Wednesday in Entiat, Wenatchee, and
Leavenworth. Visibility may drop as low as 1 mile at times,
especially during the morning and overnight hours.

FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS:
High confidence in VFR conditions through Wednesday except KEAT
where degraded visibility is expected to continue from wildfire
smoke. JW

-----------------------

Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

For additional probabilistic information for NWS Spokane
airports, please refer to the Aviation Dashboard on our webpage:
https:/weather.gov/otx/avndashboard

&&

.Preliminary Point Temps/PoPs...
Spokane        84  51  81  46  70  46 /   0   0   0   0   0   0
Coeur d'Alene  83  52  81  47  70  46 /   0   0   0   0   0   0
Pullman        83  49  80  44  67  42 /   0   0   0   0   0   0
Lewiston       87  56  86  52  74  49 /   0   0   0   0   0   0
Colville       81  40  80  34  71  36 /   0   0   0   0   0   0
Sandpoint      79  53  80  47  68  46 /   0   0   0   0   0   0
Kellogg        83  56  81  48  67  49 /   0   0   0   0   0   0
Moses Lake     84  48  83  44  74  45 /   0   0   0   0   0   0
Wenatchee      84  58  79  52  74  54 /   0   0   0   0   0   0
Omak           84  54  80  45  74  51 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
WA...Fire Weather Watch from Thursday afternoon through Thursday
     evening for East Portion of North Cascades National
     Park/Lake Chelan National Recreation Area (Zone 697)-East
     Washington North Cascades (Zone 698)-Eastern Columbia
     Basin  -Palouse  -Spokane Area (Zone 708)-Foothills of
     Central Washington Cascades (Zone 705)-Lower Palouse  -
     Snake River (Zone 709)-Methow Valley (Zone 704)-Okanogan
     Valley (Zone 703)-Waterville Plateau (Zone 706)-Western
     Columbia Basin (Zone 707).
     Air Quality Alert until noon PDT Friday for Central Chelan
     County-Okanogan Highlands-Okanogan Valley-Waterville
     Plateau-Wenatchee Area-Western Chelan County-Western
     Okanogan County.
     Fire Weather Watch from Thursday afternoon through Friday
     morning for East Washington Central Cascades (Zone 696).
ID...None.

&&

Nearby

Red Flag Warnings in Washington, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.